Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 3, NWS Indianapolis, IN

March 28, 20204 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 28, 2020, 12:15 PM EDT for 4 counties in Indiana. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2020, 12:15 PM EDT (16:15 UTC)
Expired
Mar 28, 2020, 12:45 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bartholomew County, IN, Jackson County, IN, Jennings County, IN, Lawrence County, IN

The radar

The Indianapolis radar (KIND), 78 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 12:32 PM EDTHAIL 14 W Cortland, INTIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

279 
WUUS53 KIND 281615
SVRIND
INC005-071-079-093-281645-
/O.NEW.KIND.SV.W.0003.200328T1615Z-200328T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1215 PM EDT Sat Mar 28 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southern Bartholomew County in central Indiana...
  Northeastern Lawrence County in south central Indiana...
  Northern Jackson County in south central Indiana...
  Northwestern Jennings County in southeastern Indiana...

* Until 1245 PM EDT.

* At 1214 PM EDT, a severe thunderstorm was located 8 miles northeast
  of Bedford, moving east at 60 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Seymour, Elizabethtown, Jonesville, Hayden, Heltonville, Norman,
  Azalia, Waymansville, Kurtz, Freetown and Cortland.

This includes Interstate 65 between mile markers 45 and 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3898 8643 3899 8639 3899 8632 3901 8632
      3905 8618 3905 8608 3908 8608 3917 8574
      3890 8567 3888 8641
TIME...MOT...LOC 1614Z 257DEG 53KT 3893 8636 

HAIL...1.00IN
WIND...<50MPH
 
$$

KH
3 follow-up statements
211 
WWUS53 KIND 281626
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1226 PM EDT Sat Mar 28 2020

INC093-281635-
/O.CAN.KIND.SV.W.0003.000000T0000Z-200328T1645Z/
Lawrence IN-
1226 PM EDT Sat Mar 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3892 8624 3897 8626 3903 8624 3905 8618
      3905 8608 3908 8608 3917 8574 3890 8567
TIME...MOT...LOC 1625Z 257DEG 53KT 3897 8614 

$$

INC005-071-079-281645-
/O.CON.KIND.SV.W.0003.000000T0000Z-200328T1645Z/
Bartholomew IN-Jackson IN-Jennings IN-
1226 PM EDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR SOUTHERN BARTHOLOMEW...NORTHERN JACKSON AND NORTHWESTERN JENNINGS
COUNTIES...

At 1225 PM EDT, a severe thunderstorm was located 8 miles northwest
of Brownstown, or 13 miles west of Seymour, moving east at 60 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Seymour, Elizabethtown, Jonesville, Hayden, Azalia, Waymansville,
Kurtz, Freetown and Cortland.

This includes Interstate 65 between mile markers 46 and 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3892 8624 3897 8626 3903 8624 3905 8618
      3905 8608 3908 8608 3917 8574 3890 8567
TIME...MOT...LOC 1625Z 257DEG 53KT 3897 8614 

HAIL...1.00IN
WIND...<50MPH
 
$$

KH
227 
WWUS53 KIND 281636
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1236 PM EDT Sat Mar 28 2020

INC005-071-079-281645-
/O.CON.KIND.SV.W.0003.000000T0000Z-200328T1645Z/
Bartholomew IN-Jackson IN-Jennings IN-
1236 PM EDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR SOUTHEASTERN BARTHOLOMEW...NORTHEASTERN JACKSON AND NORTHWESTERN
JENNINGS COUNTIES...

At 1236 PM EDT, a severe thunderstorm was located near Seymour,
moving east at 60 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Seymour, Elizabethtown, Jonesville, Cortland, Hayden and Azalia. 

This includes Interstate 65 between mile markers 46 and 60.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3892 8607 3897 8609 3900 8605 3905 8606
      3917 8574 3890 8567
TIME...MOT...LOC 1636Z 257DEG 53KT 3901 8593 

HAIL...1.00IN
WIND...<50MPH
 
$$

KH
265 
WWUS53 KIND 281643
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1243 PM EDT Sat Mar 28 2020

INC005-071-079-281653-
/O.EXP.KIND.SV.W.0003.000000T0000Z-200328T1645Z/
Bartholomew IN-Jackson IN-Jennings IN-
1243 PM EDT Sat Mar 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTHOLOMEW...
NORTHEASTERN JACKSON AND NORTHWESTERN JENNINGS COUNTIES WILL EXPIRE
AT 1245 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

LAT...LON 3892 8607 3897 8609 3900 8605 3905 8606
      3917 8574 3890 8567
TIME...MOT...LOC 1643Z 257DEG 53KT 3903 8582 

$$

KH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 10:10 AM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 28, 10:10 AM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1010 AM EDT Sat Mar 28 2020

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 309 AM EDT Sat Mar 28 2020

Two rounds of thunderstorms will progress through the region
today. The first round, this morning, will bring a threat of
heavy rain and flash flooding to north central Indiana. The
second, this evening into the overnight hours, will produce
numerous thunderstorms with a slight risk of some reaching severe
criteria. All modes of severe weather are possible tonight
including isolated tornadoes. After this system passes through
late tonight, high winds will be a concern over most of central
Indiana with the largest threat to the north. Calmer and drier
conditions are expected for the start of next week.

&&

.NEAR TERM /Today and Tonight/...

Issued at 351 AM EDT Sat Mar 28 2020

As of 07Z, a stationary boundary is positioned over south central
Indiana. A significant temperature gradient is situated along
this boundary with temperatures in the upper 60s towards the south
and upper 40s in our northern counties. Cloud cover and scattered
rain showers remain north of the boundary, slowing its
progression northward.

Ongoing convection over central Illinois will move over this
boundary and become elevated as is approaches the Indiana border.
WSW winds within the low-level jet and a west to east oriented
boundary will position the northern portions of our CWA in an area
of continuous convective initiation over the morning hours.
Multiple rounds of precipitation with rain rates between 1 to 1.5
in/hr are possible within the strongest bands. This will cause a
narrow swath of rainfall totals greater than 1 inch over a short
period of time. With this in mind, flash flooding is a possibility
and a Flash Flood Watch has been issued over north central
Indiana to depict this threat. Some thunderstorms this morning
could become severe if they can maintain themselves north of the
boundary. Lapse rates near 8C/km in the mid-levels will provide
plenty of instability for strong updrafts within long-lived
cells, allowing for the possibility of large hail growth. However,
storms with hail greater than or equal to 1 inch should be
isolated.

As the low pressure system over Kansas moves eastward, the LLJ will
shift more southerly, pushing the boundary north and placing most of
central Indiana in the warm sector. Temperatures within the warm
sector should reach the mid to upper 70s by late afternoon.
Convective allowing models have had a difficult time
understanding the extent of this morning's convection, which will
have a large impact on the northward progression of the boundary.
Increases in cloud cover and rain would cool surface temperatures
and suppress the boundary farther south. Monitoring this
progression will be impeccable in understanding the convective
event later today.

Within the warm sector, cloud cover should break slightly as
dewpoint depressions within the mid-levels increase towards 10C.
This should help destabilize the boundary layer. Mid-level
instability will be sufficient for convective development during
the afternoon, but without a significant source of lift convective
initiation could be limited. However, continued monitoring of
developing convection this afternoon and evening will be needed
as the main ingredients are present for the possibility of
severe thunderstorms and isolated tornadoes. For now, expect
broken cloud decks throughout the afternoon, with the occasional
thunderstorm if air parcels are able to reach the LFC.

As the low pressure system approaches Indiana, the LLJ will
increase, and along with a cold front, will provide the proper lift
for convection. Significant wind shear exists within the enhanced
LLJ, and any convective cells could produce a mesocyclone.
Current CAMs show supercell like structures over central Illinois
tomorrow afternoon. How quickly this front and enhanced LLJ
approaches central Indiana will have a large impact of the extent
of severe weather today and if these potential supercells can
prosper over the CWA. As the day progresses, instability and
upper-level support weakens ahead of the front and could impede
convective growth and limit severe outcomes, helping explain the
reduced risk over central Indiana, compared to central Illinois.
All severe weather outcomes are possible this afternoon and
tonight, including isolated tornadoes. The greatest risk for
tornadoes will be towards the north, near the boundary, where low
level SRH is enhanced due to backing of the surface winds.

&&

.SHORT TERM /Sunday through Monday Night/...

Issued at 309 AM EDT Sat Mar 28 2020

Within the short term, the main threat will be an increase of winds
and wind gusts throughout the day on Sunday. A wrapped-up surface
low with steep pressure gradients will pass north of central
Indiana sunday afternoon and evening. Sustained winds up to 25 mph
with gusts between 35 and 40 mph are possible. Strongest winds
will be towards the north where the pressure gradients are
steeper.

In the wake of the previous day's cold front, temperatures will
drop with afternoon highs in the mid 50s. Some lingering showers
are possible, however they will be limited and weak. Any rain on
Sunday after 12z shouldn't exceed 1/10 an inch over any specific
area. Overnight lows Sunday night should be in the low 40s.

For Monday, a surface ridge will move in, clearing out skies and
reducing surface winds. Sunny conditions will allow for diurnal
heating and afternoon temperatures in the upper 50s. High pressure
through all levels will keep conditions clear and calm Monday
night with lows in the upper 30s.

&&

.LONG TERM /Tuesday through Friday Night/...

Issued at 302 AM EDT Sat Mar 28 2020

ECMWF suggests low pressure moving through the deep south on
Tuesday...providing wrap around cyclonic flow to Central Indiana.
Pops will be needed for light precip chances early in the day and
mainly south as the low exits for the Carolinas late in the day.
Meanwhile surface high pressure is suggested to build across the
plains states and across Indiana and the Ohio valley for the
middle of the work week. Thus will trend toward dry weather then.

ECMWF pushes a low from the Northern plains across the Great Lakes
on Thursday pushing a cold front across Indiana on Thursday. At
this point moisture looks to be a problem for this system as high
pressure to the south effectively block gulf moisture. Will trend
toward a dry forecast for now...but would not be surprised to see
at least some small chance pops later with the frontal passage.

High pressure and dry weather is then expected to build across the
area on Friday in the wake of the front.

&&

.AVIATION /Discussion for 28/18Z TAF Update/...

Issued at 1008 AM EDT Sat Mar 28 2020

Made adjustments at LAF to account for lingering IFR clouds and
updated winds at LAF and IND to account for latest trends in
observations.  Previous discussion follows...

VFR conditions are expected for much of this taf period. However,
brief MVFR/IFR conditions are possible with any storm today. MVFR
is expected on Sunday in the wake of the passing warm front.

A warm front north of the TAF sites will place Indiana within the
warm sector today as weak upper disturbances pass across the area
aloft. This along with favorable forecast soundings for convection
will suggest scattered storm development through the day. Thus
have used a larger window of VCTS to account for this as
confidence for specific timing on stray storms is low.

Cold front will pass across Indiana late this evening. Showers and
storms will be expected along and ahead of the front. Any shower
or storm that does occur will produce brief MVFR/IFR conditions.

Forecast soundings in the wake of the front indicate drying with
trapped saturation within a lower level. Thus have trended toward
MVFR Cigs in the wake of the front on Sunday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Updike
NEAR TERM...Updike
SHORT TERM...Updike
LONG TERM....Puma
AVIATION...Puma/White
Hazardous weather outlook, Mar 28, 9:42 AM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
942 AM EDT Sat Mar 28 2020

INZ038>042-047>049-054>057-062>065-068>072-291345-
Tipton-Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry-
Morgan-Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Tipton, Fishers, Carmel, Noblesville,
Anderson, Muncie, Winchester, Indianapolis, Greenfield, Cumberland,
New Castle, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Bloomington, Nashville, Columbus,
Greensburg, Washington, Loogootee, Shoals, Bedford, Mitchell,
Seymour, Brownstown, and North Vernon
942 AM EDT Sat Mar 28 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: An enhanced risk for severe thunderstorms.

Hazards: Large hail, damaging winds, lightning, heavy rain, and
tornadoes. Significant and long lasting tornadoes are possible.

Timing: From 4 PM to 2 AM with best chances during the evening and
early overnight hours.

Discussion: A low pressure system and associated surface front will
bring chances for severe weather to central Indiana today and
tonight. Large hail is the primary threat with damaging winds likely.
With an abundance of low level shear, there may be a few tornadoes
with long lasting and significant tornadoes possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Strong winds in excess of 40 mph on Sunday.

Discussion: In the aftermath of the frontal passage, gusty winds are
expected during the day Sunday. Wind gusts in excess of 40 mph will
be common with gusts approaching 50 mph at times. There are
additional chances for rain during the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

.STORM MOTION STATEMENT...

The expected storm motion today is from the Southwest at 55 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-035>037-043>046-051>053-060-061-067-291345-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Vermillion-Parke-Putnam-Hendricks-Vigo-Clay-Owen-Sullivan-Greene-
Knox-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Terre Haute, Brazil, Clay City, Spencer, Sullivan, Linton,
Bloomfield, and Vincennes
942 AM EDT Sat Mar 28 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: A slight risk for severe thunderstorms.

Hazards: Large hail, damaging winds, lightning, heavy rain, and
isolated tornadoes.

Timing: From 4 PM to 2 AM with best chances during the evening and
early overnight hours.

Discussion: A low pressure system and associated surface front will
bring chances for severe weather to central Indiana today and
tonight. Large hail is the primary threat with damaging winds likely.
With an abundance of low level shear.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Strong winds in excess of 40 mph on Sunday.

Discussion: In the aftermath of the frontal passage, gusty winds are
expected during the day Sunday. Wind gusts in excess of 40 mph will
be common with gusts approaching 50 mph at times. There are
additional chances for rain during the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

.STORM MOTION STATEMENT...

The expected storm motion today is from the Southwest at 55 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Mar 28, 7:17 AM EDT, 4 hours 58 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
717 AM EDT Sat Mar 28 2020

INZ031-281145-
Howard IN-
717 AM EDT Sat Mar 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR HOWARD COUNTY UNTIL 745 AM EDT...

At 717 AM EDT, Doppler radar was tracking a strong thunderstorm over
Kokomo, moving east at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kokomo and Greentown.

LAT...LON 4056 8586 4045 8586 4043 8632 4056 8634
TIME...MOT...LOC 1117Z 258DEG 50KT 4048 8610

AW
Local storm report, Mar 28, 7:37 AM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 AM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             2 NW KOKOMO             40.50N 86.14W
03/28/2020  E0.75 INCH       HOWARD             IN   PUBLIC

&&

AW
Local storm report, Mar 28, 11:54 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1154 AM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     HAIL             3 SE ODON               38.81N 86.95W
03/28/2020  E1.00 INCH       DAVIESS            IN   BROADCAST MEDIA

            TIME ESTIMATED FROM RADAR.

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:17 AM EDTSpecial Weather StatementINDHoward28 min
Mar 28, 11:51 AM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe24 min
Mar 28, 12:34 PM EDTSevere Thunderstorm WarningINDRush, Shelby26 min
Mar 28, 2:02 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery28 min
Mar 28, 2:32 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison28 min
Mar 28, 2:57 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph33 min
Mar 28, 3:26 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Vermillion34 min
Mar 28, 3:28 PM EDTSevere Thunderstorm WarningINDRandolph19 min
Mar 28, 3:32 PM EDTWind AdvisoryINDBoone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more28 hr
Mar 28, 3:56 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery34 min
Mar 28, 4:09 PM EDTSevere Thunderstorm WarningINDClay, Owen, Sullivan, Vigo36 min
Mar 28, 4:21 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Madison, Tipton24 min
Mar 28, 4:26 PM EDTSevere Thunderstorm WarningINDParke, Vermillion, Vigo34 min
Mar 28, 4:42 PM EDTSevere Thunderstorm WarningINDBoone, Delaware, Hamilton, Madison, Tipton33 min
Mar 28, 4:54 PM EDTFlash Flood WarningINDBoone, Hamilton, Montgomery9 hr
Mar 28, 4:56 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam34 min
Mar 28, 5:02 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam28 min
Mar 28, 5:10 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison, Randolph35 min
Mar 28, 5:16 PM EDTFlash Flood WarningINDDelaware, Madison9 hr
Mar 28, 5:37 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph38 min
Mar 28, 6:25 PM EDTFlash Flood WarningINDRandolph3 hr
Mar 28, 6:52 PM EDTRiver Flood WarningINDDelaware, Randolph48 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.